As you know you've cut down much too quickly, also your brain is trying to deal with going on zoloft. Your brain does not like sudden changes it makes withdrawal worse.
No zoloft will not help with withdrawal from effexor is zoloft in the same group of anti-depressants ? Effexor is fat soluable and stays in your system for a long time in clings to fat and muscle, I am sorry to be the bearer of bad news, only being honest.
We are addicted to these drugs after only two months and the drug damages your body your brain has been switched off for years and the first twelve months is convalescence but
you have been brave enough to do it and you will get through it I went cold turkey through my GP's mistake I have suffered like a dog but I am so thankful to be off that drug I am not a zombie and I don't sleep my life away. So hang on in there if you've got palps. IBS, motion sickness etc get tablets to relieve the symptoms, it's a pity you started the Zoloft
or you could have taken 5HTP. What ever you do don't take effexor again there is something about coming off it and going back on it that makes withdrawals go through the roof, stay were you are !!
Good Luck and let me know how you are doing !
I was of Effexor 150mg for a year, I came off of it with the help of my doc, he also put me on Wellbutrin Sr to supposedly help with the with withdrawals. I tapered down over a months time. It was awful! I think even a month is too short. I didn't feel normal again for almost two. Brain zaps were gone about the two month mark. I think its common for doctors to give you another Anti-depressant while your coming off Effexor. So to me it's not unusual that your doc gave you Zoloft right away. Will it help? Probably not. It's HELL plain and simple coming off Effexor but its worth it. I have heard some people tapering off so slowly (breaking open pills and taking a few granuals out each day) because it was so miserable for them. I don't mean to scare you, you sound like your doing better than most already! Just keep going and don't give in and take a pill, because yes it will make you feel better but you'll never be free! Good luck to you!